# SDR DL733050214

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 51,962 hours, 35,175 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, BATTERY ON DC- IRS LIGHTS ILLUMINATED.  BATTERY VOLTS ZERO.  RETURNED TO SLC.  MTC IN WORK.  FOUND HOT BATTERY BUS C/B POPPED P18 PNL.  RESET C/B.  PERFORMING DC POWER CHECK.
